Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2015 / Article

Retraction | Open Access

Volume 2015 |Article ID 585162 | 1 page | https://doi.org/10.1155/2015/585162

Retracted: The Rational Third-Kind Chebyshev Pseudospectral Method for the Solution of the Thomas-Fermi Equation over Infinite Interval

Received06 Apr 2015
Accepted06 Apr 2015
Published07 Apr 2015

The paper titled “The Rational Third-Kind Chebyshev Pseudospectral Method for the Solution of the Thomas-Fermi Equation over Infinite Interval” [1] has been retracted as it was found to contain a substantial amount of material, without referencing, from the following published papers: “On the rational second kind Chebyshev pseudospectral method for the solution of the Thomas-Fermi equation over an infinite interval,” published in Journal of Computational and Applied Mathematics (Volume 257, February 2014, Pages 79–85), and “Rational Chebyshev pseudospectral approach for solving Thomas-Fermi equation,” published in Physics Letters A (Volume 373, Issue 2, 5 January 2009, Pages 210–213).

References

  1. M. Tavassoli Kajani, A. Kılıçman, and M. Maleki, “The rational third-kind Chebyshev pseudospectral method for the solution of the Thomas-Fermi equation over infinite interval,” Mathematical Problems in Engineering, vol. 2013, Article ID 537810, 6 pages, 2013. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2015 Mathematical Problems in Engineering. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

577 Views | 247 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder